Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sickness, constant urinating, vitamin D deficiency, prescribed micronor, causing side effects. Should I take it?

I have recently had to stop taking cerazette as it has been recalled due to missing active ingredients, im suffering with feeling very sick and constant urinating? My doctor as precribed me micronor which i have just read up about and i have history of cancers and embolisims in my family which makes me uneasy. Also the side effects seems worse than cerezette. I also have a vitimin D deffiency. Im not sure wheather to take it or not?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello nicolseagraves
I hope you are taking cerazette or micronor for contraception. Get a complete urine examination and a Fasting blood sugar done. micronor doesnt cause embolisms. If you are wary about taking micronor you can go for a loop insertion if you already have kids. For vitamin D deficiency you can consult an endocrinologist for vitamin D supplementation depending on the levels in the body. I hope I have answered your query satisfactorily.
Answered: Wed, 31 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor